# SDR MWEA97385

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 3912754503
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN GOUGED AND CHAFED WITH INCORRECT PN HINGE INSTALLED.  BLENDED OUT CHAFE IAW SRM 52-01 FIG 1, INSTALLED INTERNAL DBLR IAW SRM 52-05 FIG 3 AND INSTALLED CORRECT HINGE.
